Journal article icon

Journal article

Magnetic activity in late-type stars

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
ASTRONOMY and GEOPHYSICS
Volume:
38
Issue:
2
Pages:
10-14
Publication date:
1997-01-01
ISSN:
1366-8781
URN:
uuid:8ad859f9-4dbd-4b6a-aea1-f6c38f87bd51
Source identifiers:
27799
Local pid:
pubs:27799

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP